# SDR QXEA2012092801112

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 3,730 hours, 3,777 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 1010531AN2D
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 COMMS INTERMITTENTLY WILL NOT RECEIVE CLEAR COMMUNICATION, ONLY GARBLED.  COMPANY FREQ COULD HEAR US FINE BUT ONLY GARBLED WHEN RECEIVING.  RETURNED TO FIELD.  LANDING UNEVENTFUL. REMOVED AND REPLACED NR 2 VHF ANTENNA IAW AMM TASKS 23-11-26-000-801, 23-11-26-400-801.  PERFORMED OPS TEST OF NR 2 VHF IAW AMM TASK 23-11-06-710-801.  ALL CHECKED GOOD AND CLEAR.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
